# SDR SWAA2025100611513

- Difficulty date: September 5, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 44,820 hours, 27,723 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK RBL 45 FROM STA. 440+2' IS CORRODED AT THE LOWER CROWN.   COUNTERSUNK SEAT TRACK REPAIR STA 380-480 RBL 45' IAW SRM 51-40-08-0G-0.  REMOVED CORROSION FROM LOWER CROWN OF SEAT TRACK AT RBL 45 AT STA 440+2' AND VERIFIED WITH 10X MAGNIFIER ALL REMOVED IAW SRM 51-10-02-0G-0,  DAMAGE CLEAN UP DEPTH WAS .047'; MAX CLEAN UP DEPTH ALLOWED .040'; OUT OF LIMITS IAW SRM 53-00-52-1A-1.   REPLACED THE SEAT TRACK  IAW SRM 51-40-02-0G-G AND DWG 143A5300 ID:0055 REV-.
